# SDR A6WA201441538

- Difficulty date: May 9, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 25,984 hours, 24,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3521017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLIED WITH CARD 4DMI17491 REPAIR APU INLET DOOR (DOOR ACTUATOR MOUNTING INTERCOSTAL CRACKED & PREVIOUS TEMP REPAIR.  R & R INTERCOSTAL PN 601R35210-17 IAW SRM 51-40-11 & 51-42-06.
